# SDR GTIA9901043

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MS247054
- Condition: Cracked
- Location: Bs 1123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REF CARRY OVER ITEM NR 0154 AT FS 1123 NON PRESSURIZED SKIN AT LONGERON 10R, THERE IS A 3 INCH CRACK WITH A CLASS III TEMP REPAIR INSTALLED.  CUTOUT DAMAGE AREA IAW DC9 SRM 53-01 FIG 4 SHT 2.  FABRICATED DOUBLER AND PLATE IAW DC9 SRM 53-01 FIG 4 SHT 3.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED DOUBLER AND PLATE IAW DC9 SRM 51-30-2 PAGE 1.  (M)
